Recent Posts

Pages: [1] 2 3 ... 10
1
TSW Emotions / Re: You Know You're in TSW When?... Fun Post ;)
« Last post by Joey VanDyke on September 22, 2017, 11:00:18 AM »
The Facebook group is having fun adding to  this now.  :thumb up:
2
Long Term Vets Still in TSW / Re: chemo, anyone?
« Last post by Joey VanDyke on September 22, 2017, 12:19:53 AM »
Sorry to hear this and I hope the best for you and wisdom to chose the right path.  :rainbow2: :rose:

Who is the derm that diagnosed you with TSW as he is a rare one?
3
TSW Emotions / Re: You Know You're in TSW When?... Fun Post ;)
« Last post by Joey VanDyke on September 21, 2017, 11:36:05 AM »
Bumping for fun!
4
Long Term Vets Still in TSW / Re: chemo, anyone?
« Last post by pfwindsor on September 21, 2017, 11:10:59 AM »
Melmel,

So sorry to hear your news.  I am not a physician, but unfortunately have personal experience with chemo. 

I don't think there's a simple answer to your question because all chemo protocols are not the same.  There are so many variables - which drugs, total quantity, cumulative effect over the duration of treatment, etc.  Once you find out your treatment plan, you could check into the known effects (longterm and short term) of each component of treatment and discuss potential alternatives for any that raise concern.  That's what I would do.  As you have already noted, having supportive physicians can make such a difference! 

My best to you,

Pam

5
Long Term Vets Still in TSW / Re: chemo, anyone?
« Last post by Georgie.C on September 21, 2017, 09:41:05 AM »
Oh dear!

So sorry to hear that. I can't offer any advice on your situation I'm afraid except to wish you all the best. Personally I would do whatever it takes to get rid of the big C which is the far bigger fish at the moment.

Let us know how you get on.

All the best
Georgie xx
6
Most General Topics / Project on Emotional Impacts of Topical Steroid Withdrawal
« Last post by Jordan on September 21, 2017, 05:33:29 AM »
Hello fellow red skin warriors,

I am a third year student at the University of Canberra, studying psychology. I am currently looking for topical steroid withdrawal group members to fill out a 15-minute survey.

The project aims to examine the mental and emotional impact that TSW has had on you, with hopes that this information can be utilized to draw more attention to this health issue from a slightly different angle.

If your problems have primarily been with another form of corticosteroid medication, you are welcome to answer the survey too.

The survey is entirely voluntary, is anonymous and you are welcome to withdraw at any time.

PLEASE ONLY COMPLETE THE SURVEY ONCE, even if you see it on another TSW platform.
The exception to this is if you are caring for someone with TSW, in which case, please mention this somewhere in one of the boxes when you fill it out.

It was made through a free version of Survey Monkey which gives me a maximum of a hundred responses, so I have created one survey for those who have not recovered and those who consider themselves recovered.

The link is here:

TSW NOT RECOVERED: You are not allowed to view links. Register or Login

TSW RECOVERED: You are not allowed to view links. Register or Login

If you are NOT SURE which one to complete, please choose not recovered. The questions are the same in both but it would help to differentiate responses at the end.

Please keep in mind that this project is done in my free time, outside of work and full time university.

The questionnaire is planning to close and start collecting responses Monday 27th November.

If you have any questions, comments or feedback you can PM me through here, message on this thread or email me (You are not allowed to view links. Register or Login)

Thank you very much.

And thanks Joey Brown VanDyke for giving me permission to post this. Feel free to move it if I've put it in the wrong place of the forum.
7
TSW Symptoms / Re: Stretch mark damage
« Last post by Leeboy80 on September 20, 2017, 11:00:06 PM »
Hey summersunny, I used to be so self conscious about my stretch marks. I initially got them in high school across my back when I started growing, and then from the top of my bicep all the way up around above my armpit streaking across my chest when I started lifting and getting much bigger. I eventually even got them in my groin region. I literally never wanted to take my shirt off because of them, and I by no means am self conscious of my physical appearance. BUT, they are totally gone my friend, I totally forget ineven have them, they used to be ugly bright red streaks it was awful, but just like a scar they fadeeee awayyyy! And don't sweat them my friend, we all get them! Even the prettiest of people! Your stretch marks will fade away i guarantee it, in sure some others can chime in with similar experiences too!
8
TSW Symptoms / Re: Stretch mark damage
« Last post by Nmopepisdn on September 20, 2017, 05:33:51 PM »
I have very bad stretch marks on my chest, axilla (armpit) and inner thighs
As a married male who doesn't do any swimming or take off my shirt in public, it doesn't bother me.
Going through TSW should not change or affect ur stretch marks as the damage has already been done By the application of steroids
9
Long Term Vets Still in TSW / chemo, anyone?
« Last post by melmel on September 20, 2017, 03:12:56 PM »
Greetings, warriors,
I'm 37 months in and going through a bad flare that seems to be lifting the past few days (hooray!!). I've also just been diagnosed with cancer that requires radiation and chemo (5-6 weeks of mon-fri treatment). However, I may not be a candidate for chemo given the condition of my skin. I have been referred to our local university hospital to meet with two oncology specialists to determine if i can do chemo or not. The derm who originally diagnosed me with TSW is also there, so he potentially will also weigh in.

If I can't do the chemo, they would have to surgically remove the cancer, which is in my anus (yay), which would mean I'd have to use a colostomy bag the rest of my life (I'm 47). So, they and I would really prefer the chemo instead of the surgery.

I'm wondering if anyone has been in this situation and has any experience to share? How badly does chemo wreck your skin? Can a TSW person handle chemo?

Healing thoughts to all,
melmel
10
TSW Symptoms / Stretch mark damage
« Last post by summersunny on September 19, 2017, 01:37:14 PM »
I'm 38 months into this horrible ordeal and have had periods when I've wanted to die and other times when I've almost forgotten about it. The psychological part of this is difficult because just when you think you've turned a corner, it hits you like a train.

I only used steroids for about two weeks when this started but was over abused as a child and young adult so cumulatively the quantity I've been prescribed has been horrific.

Does anyone have permanent stretch mark damage from all the steroids. I'm devastated because I only used a small amount and don't think I'll ever be able to wear short sleeves again. My arms just don't look human with all the damage, even though the redness and eczema has subsided the side effects of this toxic stuff have left me with horrendous skin damage.

Does anyone experience a similar thing and do you know if the damage ever improves. It's been such a long time now and my arms look as damaged as in the beginning, 38 months ago.

Pages: [1] 2 3 ... 10